# SDR 2001UALA02086

- Difficulty date: September 27, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 18,651 hours, 6,903 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS LIGHT SMOKE COMING FROM FWD GALLEY AREA.  FOUND CHEESE IN FWD GALLEY OVEN. CLEANED OVEN.
